Vol. 83, No. 2, 1979

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Fans and embeddings in the plane

Lex Gerard Oversteegen

Vol. 83 (1979), No. 2, 495–503
Abstract

We prove that every fan which is locally connected at its vertex can be embedded in the plane. This gives a solution to a problem raised by J. J. Charatonik and Z. Rudy.

Mathematical Subject Classification 2000
Primary: 54F50
Secondary: 54C25
Milestones
Received: 12 June 1978
Revised: 8 January 1979
Published: 1 August 1979
Authors
Lex Gerard Oversteegen